# SDR 2012FA0000127

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: General aviation
- Aircraft: N701CR
- Make and model: Cessna 680CE
- Aircraft serial: 0176
- Aircraft time: 1,396 hours, 1,180 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421706
- Part serial: 219
- Condition: Failed
- Location: Nlg
- Part time: 1,396 hours, 1,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE STRUT DID NOT EXTEND TO IT'S FULLEST, AND THEN GEAR COULD NOT BE RETRACTED.
